MathSciNet Relay Station
MathSciNet bibliographic data
MR512046 13E05 (13C15)
Arnold, J. T.; Boisen, M. B., Jr. Abnormalities in Noetherian rings. Proc. Amer. Math. Soc. 73 (1979), no. 1, 1–6.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement